# SDR ASAA0680917

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 50,546 hours, 27,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401179
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED. REMOVED DAMAGED SECTION. INSTALLED DOUBER FILLER AND FINGER DOUBLER IAW SRM 53 04.
